# SDR FDEA201903210695

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 84,153 hours, 19,601 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724B
- Part serial: B2426
- Condition: Dragging
- Location: Mlg
- Part time: 45,569 hours, 11,408 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING THE NR 7 MAIN WHEEL BRAKE WAS HANGING UP AND OVERHEATING. TEMP GOT AS HIGH AS 475 WHILE ALL OTHER BRAKES WERE AT 220. CALLED FOR FIRE SUPPORT AS A PRECAUTION. MAINTENANCE TOWED US IN WITH THE BRAKE STILL HANGING UP. TEMP HAD DROPPED TO 385, BUT CLIMBED BACK UP TO 515 DEGREES AFTER BEING TOWED TO PARKING. FACT 21MAR19 08:52 MEM U UPDATED DISCREPANCY DUE TO SDR. REOP 21MAR19 08:52 U DSCRP IS REOPEN FOR WORK. FOUND NR 7 MAIN LANDING GEAR BRAKE ASSY DRAGGING. REMOVED AND REPLACED NR 7 BRAKE ASSY. OPS CHECKED GOOD AT THIS TIME. OK FOR SERVICE.
